Jump to content

bearsfan1

Junior Member
  • Posts

    40
  • Joined

  • Last visited

About bearsfan1

  • Birthday 06/22/1973

Profile Information

  • Gender
    Male
  • Location
    Colorado, USA

bearsfan1's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. Wow. I just wanted to place a warning for folks that may coming off of Seroquel. I had a rx (rx was high at 300mg) that I had a little trouble getting refilled. So I was off of it for 3-4 days. At first it wasn't too bad. But then all of the sudden it started going south. Headaches and nausea was almost constant. It was horrible. Stomach pains, diahrea, and not sleeping, etc. Pretty much every withdrawal symptom was true. The side effects came and went...but I usually had a several at a time. Be sure to ween off of the meds slowly.
  2. Hi all. I have been away for the forum for a while, but am glad to return. Lexapro was th efirst thing I tried, but didn't really notice anything. I have been on several meds, but I am currently on Serequil XL 250mg. I think my first dose was 150mg. I swear when I first started I felt like I could sleep at any instant. I found myself hazy for hours in the morning when I first started it. One day I left work and ran to walmart at lunch. I remember putting the car in park and just hanging my head, being in such a tired funk. I was out of it for a few minutes. That got better after time. When you first start taking it be careful. It can really knock you out until your body gets used to it. My dr has tried to suppliment with wellbutrin. Maybe it helped a tiny bit. I have weened off of tha now (and had really bad headaches) and am on Nuvigil (to give me energy). 150mg did nothing. I am at 250mg and maybe it helps a tiny bit. I have a feeling we are going to ween off of this and serequil. I don't think this is working much. I just went up to 250 of the nuvigil. i feel like the serequil knocks me down and the nuvigil is bringing me up (not much). If I take the serequil right at bed the morning is bad. I want to fall back to sleep right after I turn of my alarm. It just seems wrong to know down and up with the drugs??? I am far from out of options. I just want to find the right thing that helps me move in the right direction. its frustrating. I want to be better. I definitly feel like there are more times that I could cry. I have to try and redirect my thoughts. that is a hard task. I spend time wondering/thinking bad things. I have a hard time saying these this. But I know I have to share, maybe it will help. I wonder what it would be like without something, like an arm or leg. messed up, right? I wonder about taking drugs. more messed up thoughts, right? Why the heck do I think these things. I think I have been tinkering with things. Like I am shaving my head, dressing in different ways or getting different things like eyeglasses. thinhs you would consider off norm but reaching to be different...and maybe to spite people some too (wife). I am not a vocal guy and I suppose this is a way i'm reaching out?? Maybe even moreso out of spite and not giving a crap about myself. i know, that isn't good behavior. That is funny for somebody that has a hard time dealing with what others think. I certianly have feeling like I (and my family) would be better without me. I yet at the kids, get irritated, etc. Maybe i'm just an ***. (shrugging shoulders). So where I started on this thread is that I can identify with the Serequil xr. I hope you are doing well since your post. I need to be done spewing. be well.
  3. Just to make sure i'm clear, I don't take any of teh meds in the morning. I still take them at night, just not right at bed time. Currently i'm taking the meds about 2 hours before bed. My wife told me today that she thinks I have been in a bit of a better mood since taking the 150mg seroquil. So I guess that means I could be heading on the right track. I will have to wait and see. Maybe going up to 200-300mg will help even more. more to follow
  4. Scary stuff. To think this drug is for the treatment of schizophrenia is hard to swallow. I take Seroquel Xr and there's been times just prior to going sleep, when sedated, (in the dark) these voices have set in. This has happened around about 10 times. I am currently recovering from psychosis and my doctor told me i has schizophrenia which is bulls*** as i have only hallucinated from sleep deprivation and somewhat 'fasting' due to poverty. My delusions where created as i was going through a creative period in my life. I would have called it art and ignorance. I guess i'm in a little bit of a unique position. I started taking this for anxiety/depression, not so much schizophrenia/hearing voices. It is my understanding that this is mostly used for Bipolar/schizophrenia. Which I think my doc may think I may lean towards bipolar. I find it interesting that this is all I am taking. The documentation seems to suggest that it would be taken with other depression meds. But I have weened of of other depression meds and only take this right now. I go back next week Thursday so maybe he will make changes.
  5. Thanks Xande. I have been taking it at night still, but I have been trying to take it a bit earlier hoping it will wear off a bit earlier in the morning. I still took it at about 8:30 last night...but didn't feel real groggy when I went to bed at about 10:30 or anything. I read somewhere in Seroquil material that you shoudl take 3-4 hours before bed. So I am wondering if that is what I need to try. I am on 150mg...so maybe I am just not on enough to knock me out yet.
  6. So far I am noticing that It is not affecting me too much when I take it at night. I took it 2 hours befire bed last night and didn't notice any affects. Maybe I need to take it earlier. I really notice it when it is time to get up in the morning. I am kind of groggy and move slower. I take longer showers and just notice it takes me longer to get going. When did you take it? just before bed? I'm trying to take it earlier and earlier...but I don't want it to knock me out at 7pm. :whatsthat:
  7. I have tried several meds (Prozac and cymbalta). I was switched to Seroquel XR a week ago. It has been a slow increase every few days. I started at 50mg and gradually went up to 150mg. What I notice is a few thigs. 1) I have a very dry mouth when I wake up overnight or in the am. 2) I have had some very vivid dreams. I had to ask my wife the other day if we had a big argument. It was a dream, but it felt so real to me I had to ask to know for sure. 3) I tend to be very sluggish in the mornings. I am trying to take the pill a little earlier at night to hopefully counteract this. 4) I feel like my mood might be a little better. It's hard to tell being on it for such a short time, but compared to cymbalta it is so much better. 5) I have noticed I have hunger issues. I have been on Weight Watchers with my wife, so I really don't want to put the weight back on. I'm finally getting to a reasonable weight and don't want to pack it on. Having said that, with the Points Plus program fruit has 0 points. So when I have those hunger feelings I try to reach for fruit instead of bad for me foods. Im so glad to be off of cymbalta. I was have numerous impulsive thoughts that I would not normally have. Prozac didn't seem to do a whole lot and caused me bathroom issues. I go back to the dr in a week, and will see from there. I'm guessing that my dosage will go up a bit. I am not suppose to drink on Seroquel. This is hard. I have cut back a ton on drinking, but really like to have 1-2 every once in a while.
  8. I think that you are kind of right. I also monitor responses to my posts. So if I don't get responses (or not soon enough) I get frustrated. SiIly really. I should not be so dependant on responses.
  9. That is Great! I want to come work at your company!
  10. I'm not sure about you, but I am addicted to this website. I come here numerous times a day to either read or post on this forum. This is a form of therapy for me. I would like to hear your opinions.
  11. kylieanne1975, Thank you for sharing your experience on Cymbalta. I'm going totry and pay special attention to the side effects. I had bathroom problems onthe fluoxetine and that sucked. I won't go into details. Let
  12. Thaks for the hugs Linda/gemstar. btw, what does the ((())) mean?
  13. Hola. I'm pretty new to Cymbalta. I just changed from Flouxotine (I started on 20mg and worked my way up to 60mg. Didn't really help and caused stomach/bathroom issues.) So I started on 20 of cymbalta and am getting ready to go up to 30mg. I have weened off of fluxotine. I guess I am wondering what others have noticed on 30mg of cymbalta. Side effects? mood? I havn't read thru this threaded forum...but plan too. Hope I get better soon. Just not doing great right now.
×
×
  • Create New...